Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Mar 8, 2013, 4:05 PM PST for Inyo County, California. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2013, 4:05 PM PST (00:05 UTC)
- Expired
- Mar 8, 2013, 5:30 PM PST
- In force
- 85 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Inyo County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200 WGUS55 KVEF 090005 FFWVEF CAC027-090130- /O.NEW.KVEF.FF.W.0001.130309T0005Z-130309T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 405 PM PST FRI MAR 8 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL INYO COUNTY IN EASTERN CALIFORNIA... * UNTIL 530 PM PST. * AT 353 PM PST...NATIONAL PARK SERVICE PERSONNEL REPORTED THAT VERY HEAVY RAIN WHICH FELL EARLIER HAS PRODUCE ROCK/MUD OVER PORTIONS OF STATE ROUTE 190 AND ALSO BADWATER ROAD. SOME SECONDARY ROADWAYS HAVE BEEN CLOSED IN THE PARK. ALTHOUGH LIGHT RAINFALL IS STILL OCCURRING...THE PRIMARY FLASH FLOOD CONCERNS IS FROM RUNOFF FROM PREVIOUS RAINFALL OVER THE MOUNTAINS. * LOCATIONS IMPACTED INCLUDE... STOVEPIPE WELLS...PANAMINT SPRINGS...PORTIONS OF THE BADWATER ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED ON AREA ROADWAYS AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG... NWSVEGAS. && LAT...LON 3670 11705 3656 11687 3620 11735 3636 11749 $$ JENSEN
2 follow-up statements
385 WGUS75 KVEF 090058 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 458 PM PST FRI MAR 8 2013 CAC027-090130- /O.CON.KVEF.FF.W.0001.000000T0000Z-130309T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INYO CA- 458 PM PST FRI MAR 8 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PST FOR CENTRAL INYO COUNTY... FLOODING WAS REPORTED EARLIER OVER PORTIONS OF STATE ROUTE 190 AND ALSO BADWATER ROAD. RUNOFF FROM EARLIER RAIN COULD CONTINUE TO CAUSE FLASH FLOODING IN THE AREA UNTIL 530 PM. LOCATIONS IMPACTED INCLUDE... STOVEPIPE WELLS...PANAMINT SPRINGS...PORTIONS OF BADWATER ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG... NWSVEGAS. && LAT...LON 3670 11705 3656 11687 3620 11735 3636 11749 $$ JH
912 WGUS75 KVEF 090139 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 539 PM PST FRI MAR 8 2013 CAC027-090147- /O.EXP.KVEF.FF.W.0001.000000T0000Z-130309T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INYO CA- 539 PM PST FRI MAR 8 2013 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL INYO COUNTY... THERE HAS BEEN NO RAINFALL DETECTED FOR A WHILE AND ANY FLOODING FROM EARLIER RUNOFF WILL CONTINUE TO SUBSIDE. LAT...LON 3670 11705 3656 11687 3620 11735 3636 11749 $$ JH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 2:33 PM PST, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 8, 2:33 PM PST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PST FRI MAR 8 2013
.SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE
ACROSS THE AREA TONIGHT AND EARLY SATURDAY RESULTING IN A GOOD
CHANCE FOR RAIN AND SNOW SHOWERS. DRYING WILL BE TAKING PLACE BY
SATURDAY AFTERNOON WITH DRY CONDITIONS AND A WARMING TREND TAKING
PLACE SUNDAY AND CONTINUING INTO NEXT WEEK. HOWEVER LOCAL GUSTY
NORTH WINDS WILL BE SEEN GOING INTO THE FIRST OF NEXT WEEK.
&&
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...PACIFIC STORM HAS MOVED
INLAND OVER SOUTHERN CALIFORNIA AS OF 2 PM PST WITH THE PRINCIPLE
BAND OF SHOWERS/VERY ISOLATED THUNDERSTORMS BEING ACROSS SOUTHERN
MOHAVE/CLARK/SOUTHERN NYE COUNTIES. AS THE LOW CONTINUES TO SHIFT
EAST TONIGHT/EARLY MONDAY BEST CHANCE FOR PRECIPITATION WILL BE THE
MOUNTAINS OF MOHAVE/SOUTHERN NEVADA AS EASTERLY FLOW AROUND THE LOW
WILL PRODUCE UPSLOPE CONDITIONS OVERNIGHT AND THEN WRAP AROUND
MOISTURE EARLY SATURDAY AS THE LOW SHIFTS WELL EAST OF THE CWA.
ALTHOUGH SHOWERS WILL BE TAPERING OFF DURING THE EVENING/
OVERNIGHT...DUE TO THESE CONDITIONS WILL CONTINUE THE CURRENT WINTER
WEATHER ADVISORIES. AS THE LOW CONTINUES EAST...DRYING WILL BE SEEN
FROM THE WEST SATURDAY AFTERNOON. ALTHOUGH A SECONDARY RIPPLE IS
FORECAST TO MOVE OVER THE REGION BY EARLY SATURDAY AFTERNOON...IT
SHOULD HAVE LITTLE IMPACT ON THE DRYING TREND. BY SATURDAY NIGHT
INTO SUNDAY...DRY NORTHERLY FLOW TO BE OVER THE REGION WHICH THEN
GENERALLY CONTINUES THROUGH MONDAY NIGHT. ASSOCIATED COLD FRONT
EXPECTED THROUGH THE KLAS VALLEY AROUND 18Z SATURDAY WITH INCREASING
NORTHERLY SURFACE PRESSURE GRADIENTS WILL BRING BREEZY TO WINDY
CONDITIONS TO MUCH OF THE AREA SATURDAY AFTERNOON WITH NORTH WINDS
CONTINUING INTO SUNDAY AFTERNOON...ESPECIALLY ALONG THE COLORADO
RIVER VALLEY. WINDS LOOK TO REMAIN BELOW ADVISORY CRITERIA. DUE TO
THE CLOUDS/SHOWERS WHICH WERE SEEN TODAY...DAYTIME TEMPERATURES EVEN
BEHIND THE COLD FRONT ON SATURDAY WILL LIKELY BE A FEW DEGREES
WARMER THAN THOSE OF TODAY. FURTHER DRYING SUNDAY AND MONDAY WILL
ALLOW FOR THE WARMING TREND TO CONTINUE WITH MOST READINGS BEING AT
OR SLIGHTLY ABOVE NORMAL BY MONDAY AFTERNOON.
.LONG TERM...HIGH PRESSURE WILL BRING MILD CONDITIONS TO THE AREA
TUESDAY THROUGH FRIDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL BY
WEDNESDAY UNDER GENERALLY LIGHT WIND CONDITIONS. HIGH CLOUDS WILL
TRAVERSE THE AREA FROM TIME TO TIME...ESPECIALLY NEAR THE END OF THE
WEEK OTHERWISE MOSTLY CLEAR CONDITIONS WILL PREVAIL.
&&
.AVIATION...FOR MCCARRAN...LOW PRESSURE WAS CENTERED OVER CENTRAL
SAN BERNARDINO CNTY AT 2 PM AND WILL CONTINUE TO MOVE EAST.
GENERALLY DRY CONDITIONS ARE EXPECTED FROM HERE ON OUT...HOWEVER A
SLIGHT CHANCE OF A SHOWER IS STILL POSSIBLE IN THE VALLEY THROUGH
SATURDAY MORNING. SCT CLOUDS 030-050 WITH CIGS FROM 080-100 THROUGH
TONIGHT. SOUTHWEST WINDS 10-12KTS WITH GUSTS TO 20KTS TO CONTINUE
INTO THE EVENING THEN DECREASING TO AROUND 10KTS. A COLD FRONT WILL
BRING NORTH WINDS TO THE AIRPORT SOMETIME MID TO LATE SATURDAY
AFTERNOON.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LOW PRESSURE WILL PASS ACROSS THE SOUTH THROUGH THIS
EVENING WITH A WEAK SYSTEM TO THE NORTH INTERACTING WITH THE LOW AND
LINGERING COOL BREEZY CONDITIONS INTO SATURDAY. BEST SHOWER CHANCES
THROUGH TONIGHT WILL BE OVER MOHAVE...LINCOLN AND NORTHERN CLARK
COUNTIES. CIGS IN THESE AREAS WILL GENERALLY BE 030-050...OTHERWISE
SCT-BKN 080-100. ALTHOUGH CONDITIONS WILL RAPIDLY IMPROVE LATER
SATURDAY NORTH SURFACE WINDS 10-20KTS ARE EXPECTED TO CONTINUE INTO
SUNDAY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 4 AM PST SATURDAY FOR NVZ018-019.
WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR NVZ015.
AZ...WINTER WEATHER ADVISORY UNTIL 11 AM MST SATURDAY FOR AZZ001-003.
CA...NONE.
&&
JENSEN/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Mar 8, 5:03 AM PST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 503 AM PST FRI MAR 8 2013 AZZ001-003-NVZ015-018-019-090800- NORTHWEST PLATEAU-NORTHWEST DESERTS-LINCOLN COUNTY-SHEEP RANGE- SPRING MOUNTAINS- 503 AM PST FRI MAR 8 2013 /603 AM MST FRI MAR 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM MOVING ACROSS SOUTHERN CALIFORNIA INTO ARIZONA WILL BRING WIDESPREAD LIGHT TO MODERATE PRECIPITATION TO MUCH OF THE REGION. MODERATE SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED ABOVE 4500 FEET IN MOHAVE COUNTY ARIZONA...ABOVE 5000 FEET IN THE SPRING MOUNTAINS AND SHEEP RANGE...AND ABOVE 6000 FEET IN LINCOLN COUNTY TODAY THROUGH TONIGHT. WINTER WEATHER ADVISORIES ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED. DRY CONDITIONS WILL SPREAD OVER THE REGION SATURDAY AND SUNDAY AND PERSIST THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-036-CAZ519>527-NVZ014-016-017-020>022-090800- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 503 AM PST FRI MAR 8 2013 /603 AM MST FRI MAR 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM MOVING ACROSS SOUTHERN CALIFORNIA INTO ARIZONA WILL BRING WIDESPREAD LIGHT TO MODERATE PRECIPITATION TO MUCH OF THE REGION. THE HIGHEST RAINFALL AMOUNTS ARE EXPECTED TO BE OVER MOHAVE COUNTY ARIZONA. SNOWFALL OVER THE SOUTHERN SIERRA...ESMERALDA AND CENTRAL NYE COUNTIES IS EXPECTED TO BE LIGHT WITH MINIMAL IMPACT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED. DRY CONDITIONS WILL SPREAD OVER THE REGION SATURDAY AND SUNDAY AND PERSIST THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Mar 8, 10:53 AM PST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1053 AM PST FRI MAR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM SNOW 1 SSE BARSTOW 34.86N 117.06W
03/08/2013 E1.5 INCH SAN BERNARDINO CA TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED 1.5 INCHES OF SNOW HAD
ACCUMULATED SINCE 6 AM PST. ROADS AND VARIOUS GROUND
SURFACES WERE COVERED NEAR HIS RESIDENCE AT AN ELEVATION
OF 2700 FEET.
0800 AM SNOW 2 SW MT. CHARLESTON 36.26N 115.64W
03/08/2013 M3.0 INCH CLARK NV CO-OP OBSERVER
MT CHARLESTON NDF STATION IN KYLE CANYON MEASURED 3.0
INCHES OF SNOW AT 7450 FEET SINCE 10 PM ON 3/7.
1000 AM SNOW 4 WNW MT. CHARLESTON 36.30N 115.68W
03/08/2013 M3.5 INCH CLARK NV TRAINED SPOTTER
LAS VEGAS SKI AND SNOWBOARD RESORT MEASURED 3.5 INCHES OF
SNOW AT 9200 FEET SINCE 10 PM ON 3/7.
1000 AM SNOW 3 ENE BARSTOW 34.89N 117.02W
03/08/2013 M0.5 INCH SAN BERNARDINO CA CO-OP OBSERVER
BARSTOW CO-OP MEASURED A HALF AN INCH OF SNOW AT 2220
FEET SINCE 730 AM THIS MORNING. FIRST MEASURABLE SNOW ON
RECORD IN MARCH IN BARSTOW AT THE CO-OP STATION DATING
BACK TO 1981.
&&
STACHELSKILocal storm report, Mar 8, 11:39 AM PST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1139 AM PST FRI MAR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL 4 ENE BULLHEAD CITY 35.18N 114.50W
03/08/2013 E0.50 INCH MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED HAIL FROM A QUARTER TO A HALF AN INCH
IN DIAMETER IN BULLHEAD CITY. THE HAIL LASTED ABOUT 5
MINUTES AND COVERED THE GROUND.
1118 AM HAIL 4 E BULLHEAD CITY (C436 35.19N 114.45W
03/08/2013 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED PEA SIZE HAIL ALONG ROUTE 68 BETWEEN
BULLHEAD CITY AND GOLDEN VALLEY.
1120 AM SNOW 1 WSW SEARCHLIGHT 35.46N 114.93W
03/08/2013 E0.0 INCH CLARK NV PUBLIC
PUBLIC REPORT FROM A RANCH NEAR SEARCHLIGHT OF SNOW AND
VERY GUSTY WINDS AS AN ENHANCED CONVECTIVE BAND MOVED
THROUGH AT AN ELEVATION OF 3440FEET.
&&
STACHELSKILocal storm report, Mar 8, 12:20 PM PST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1220 PM PST FRI MAR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 4 SSW GREEN VALLEY 36.00N 115.11W
03/08/2013 E0.25 INCH CLARK NV TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED IN HENDERSON ON HORIZON RIDGE
ROAD.
1211 PM SNOW 1 NW LAKE HAVASU CITY 35.19N 114.03W
03/08/2013 E0.1 INCH MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED GRUAPEL FELL AND COVERED THE GROUND.
PRECIPITATION HAS CHANGED OVER TO ALL SNOW.
&&
STACHELSKILocal storm report, Mar 8, 1:04 PM PST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
104 PM PST FRI MAR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW PIOCHE 37.93N 114.45W
03/08/2013 M3.0 INCH LINCOLN NV CO-OP OBSERVER
PIOCHE CO-OP OBSERVER MEASURED 3.0 INCHES OF SNOW AT 5990
FEET SO FAR TODAY.
&&
STACHELSKILocal storm report, Mar 8, 2:49 PM PST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
249 PM PST FRI MAR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 2 NE BUNKERVILLE 36.80N 114.08W
03/08/2013 E0.25 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED PEA SIZE HAIL FELL AND COVERED THE
GROUND.
&&
STACHELSKILocal storm report, Mar 8, 4:01 PM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
401 PM PST FRI MAR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 4 N FURNACE CREEK 36.51N 116.85W
03/08/2013 INYO CA PARK/FOREST SRVC
THE NATIONAL PARK SERVICE REPORTED FLASH FLOODING ON
SEVERAL ROADS IN DEATH VALLEY NATIONAL PARK. A NUMBER OF
SECONDARY DIRT ROADS WERE CLOSED. IN ADDITION...MUD AND
ROCKS HAS WASHED ONTO PARTS OF BADWATER ROAD AND HIGHWAY
190 BETWEEN FURNACE CREEK AND COW CREEK AS WELL AS
HIGHWAY 190 THROUGH THE PANAMINTS.
&&
STACHELSKINearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.